Online scheduling with machine cost and rejection

Nagy-György, Judit, Imreh, Csanád: Online scheduling with machine cost and rejection.
DISCRETE APPLIED MATHEMATICS, 155 (18). pp. 2546-2554. ISSN 0166-218X (2007)

[img]
Preview
Text
DAM06revv.pdf - Accepted Version

Download (283kB) | Preview
[img]
Preview
Text
DAM_kiadoi.pdf - Published Version

Download (4MB) | Preview
Item Type: Article
Journal or Publication Title: DISCRETE APPLIED MATHEMATICS
Date: 2007
Volume: 155
Number: 18
Page Range: pp. 2546-2554
ISSN: 0166-218X
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 1704881
DOI id: https://doi.org/10.1016/j.dam.2007.07.004
Date Deposited: 2016. Jul. 06. 11:45
Last Modified: 2019. May. 24. 13:06
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8539
Web of Science® Times Cited: 21 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year